Publicação

Do you know this syndrome? Hand-foot syndrome

Ver documento

Detalhes bibliográficos
Resumo:Hand-foot syndrome is a common cutaneous adverse effect associated with certain systemic chemotherapy drugs. It is characterized by erythema, edema, and burning sensation, especially over palmoplantar surfaces. We report the case of an elderly patient undergoing chemotherapy after a breast cancer surgery who developed symptoms two months after the start of the regimen. There are no studies that explore specific therapies. Suggestive therapy include reducing agent dosage, increasing the interval between cycles, or even stopping chemotherapy. Emollients, analgesics, and cold packs are described as effective. After alopecia and mucositis, hand-foot syndrome is the most common adverse dermatologic reaction to chemotherapeutic agents.
Autores principais:Braghiroli, Cintia Santos
Outros Autores:Ocanha, Juliana Polizel; Miot, Hélio Amante; Ieiri, Rodrigo; Paschoalini, Rafael Bispo
Assunto:Adjuvant chemotherapy Chemotherapy Drug eruption Hand-foot syndrome
Ano:2018
País:Brasil
Tipo de documento:artigo
Tipo de acesso:acesso aberto
Instituição associada:IBICT
Idioma:inglês
Origem:Oasisbr
Descrição
Resumo:Hand-foot syndrome is a common cutaneous adverse effect associated with certain systemic chemotherapy drugs. It is characterized by erythema, edema, and burning sensation, especially over palmoplantar surfaces. We report the case of an elderly patient undergoing chemotherapy after a breast cancer surgery who developed symptoms two months after the start of the regimen. There are no studies that explore specific therapies. Suggestive therapy include reducing agent dosage, increasing the interval between cycles, or even stopping chemotherapy. Emollients, analgesics, and cold packs are described as effective. After alopecia and mucositis, hand-foot syndrome is the most common adverse dermatologic reaction to chemotherapeutic agents.

Atividades financiadas

Não foram encontrados projetos financiados.